| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 101-104


Nilanjan De
      Some bounds of reformulated Zagreb indices
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5005-5012.

Faisal, N. Yaqoob, R. Chinram
      A note on (\in,\in \vee q_k)-fuzzy \Gamma-ideals of \Gamma-semigroups
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5013-5028.

R. Kun, K. Teerapabolarn
      A pointwise Poisson approximation by w-functions
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5029-5037.

F. Amounas, E. H. El Kinani
      ECC encryption and decryption with a data sequence
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5039-5047.

Haiwu Rong, Wang Xiangdong, Luo Qizhi, Xu Wei, Fang Tong
      Moment stability of linear vibro-impact system to boundary random parametrical excitation
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5049-5062.

M. Kotwani, N. Adlakha, M. N. Mehta
      Numerical model to study calcium diffusion in fibroblasts cell for one dimensional unsteady state case
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5063-5072.

E. Sarhrouni, A. Hammouch, D. Aboutajdine
      Dimensionality reduction and classification feature using mutual information applied to hyperspectral images: a wrapper strategy algorithm based on minimizing the error probability using the inequality of Fano
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5073-5084.

E. Sarhrouni, A. Hammouch, D. Aboutajdine
      Dimensionality reduction and classification feature using mutual information applied to hyperspectral images: a filter strategy based algorithm
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5085-5095.

M. Glomski, M. A. Johnson
      A precise calculation of the critical Rayleigh number and wave number for the Rigid-Free Rayleigh-Benard problem
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5097-5108.

M. Mamat, N. F. Zulkifli, S. K. Deraman, N. M. M. Noor
      Fuzzy linear programming approach in balance diet planning for eating disorder and disease-related lifestyle
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5109-5118.

Young Bae Jun, Min Su Kang
      Created N-ideals of BCK/BCI-algebras
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5119-5126.

K. Wisaeng, N. Hiransakolwong, E. Pothiruk
      Automatic optic disc detection from low contrast retinal images
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5127-5136. (Retracted)

A. Davoodi, R. Fallahnejad, H. Zhiani Rezai, N. Davoodi
      Non-dominated paths in a network with multiple costs
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5137-5146.

A. S. Nuseir, A. Al-Hasson
      Power series solutions for nonlinear systems of partial differential equations
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5147-5159.

Lam Shi Xiang, H. Zainuddin, M. Shitan, I. Krishnarajah
      The market effect on Malaysian stock correlation network
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5161-5178.

D. Khezrimotlagh, Z. Mohsenpour, S. Salleh
      Cost-efficiency by Arash method in DEA
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5179-5184.

D. Khezrimotlagh, Z. Mohsenpour, S. Salleh
      Comparing Arash model with SBM in DEA
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5185-5190.

B. Yousefi, Gh. R. Moghimi
      On a fixed point iteration procedure
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5191-5195.

D. G. Llemit, J. M. L. Escaner IV
      Asymptotic expansion for the price of a UIP barrier option in a binomial tree model
      Appl. Math. Sci., Vol. 6, 2012, no. 101-104, 5197-5205.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |